# SDR SIMA201100603

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 17,884 hours, 15,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND FRAME 23 TO BE CRACKED BETWEEN STRINGER 14 RIGHT AND 15 RIGHT.  AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CRACK IAW ETD2011-145/00240 REV 1.  AIRCRAFT WAS RETURNED TO SERVICE.
